Proposed Generalized Formula for Transmuted ‎Distribution

Main Article Content

Kareema Abed AL-Kadim

Abstract

In this paper proposed  generalization formula for transmuted distribution is derived by the researcher , that can use to extend ,generalize, distribution ,and it is to be useful in  wider applications in reliability, engineering and in other areas of research

Abstract Views: 0 | PDF Downloads: 3

Article Details

How to Cite
Abed AL-Kadim, K. (2018). Proposed Generalized Formula for Transmuted ‎Distribution. Journal of University of Babylon, 26(4), 66-74. Retrieved from https://www.journalofbabylon.com/index.php/JUB/article/view/686
Section
Articles